# SDR 2010FA0001137

- Difficulty date: August 20, 2010
- Submitted: October 25, 2010
- Operation: General aviation
- System (JASC): 6720 · Tail Rotor Control System
- Part: Housing
- Condition: Cracked
- Location: T/R Servo
- Component: Servo
- Component part number: AC66375
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(QH5R) SERVO BODY CRACKED.
